Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Exact solution of the Riemann problem for the shallow water equations with discontinuous bottom geometry

Exact solution of the Riemann problem for the shallow water equations with discontinuous bottom... http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Computational Physics CrossRef

Exact solution of the Riemann problem for the shallow water equations with discontinuous bottom geometry

Journal of Computational Physics , Volume 227 (6): 3212-3243 – Mar 1, 2008

Exact solution of the Riemann problem for the shallow water equations with discontinuous bottom geometry

Journal of Computational Physics , Volume 227 (6): 3212-3243 – Mar 1, 2008

Loading next page...
 
/lp/crossref/exact-solution-of-the-riemann-problem-for-the-shallow-water-equations-0U42tVXrwu

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0021-9991
DOI
10.1016/j.jcp.2007.11.033
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of Computational PhysicsCrossRef

Published: Mar 1, 2008

References